RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 2, Pages 245–252 (Mi de8562)  

Partial Differential Equations

A minimization problem for some degenerate functionals: nonnegative and bounded solutions

D. Arcoyaa, P. Drábekb, A. Zertitic

a Spain
b Czech Republic
c Morocco

Full text: PDF file (879 kB)

English version:
Differential Equations, 1995, 31:2, 224–232

Bibliographic databases:
UDC: 517.95
Received: 10.10.1994

Citation: D. Arcoya, P. Drábek, A. Zertiti, “A minimization problem for some degenerate functionals: nonnegative and bounded solutions”, Differ. Uravn., 31:2 (1995), 245–252; Differ. Equ., 31:2 (1995), 224–232

Citation in format AMSBIB
\Bibitem{ArcDraZer95}
\by D.~Arcoya, P.~Dr\'abek, A.~Zertiti
\paper A minimization problem for some degenerate functionals: nonnegative and bounded solutions
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 2
\pages 245--252
\mathnet{http://mi.mathnet.ru/de8562}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373786}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 2
\pages 224--232


Linking options:
  • http://mi.mathnet.ru/eng/de8562
  • http://mi.mathnet.ru/eng/de/v31/i2/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019